# SDR GTIA2017100601987

- Difficulty date: June 10, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 35,092 hours, 20,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D53585162200
- Condition: Punctured
- Location: Lt Wing Te Flap
- Part time: 35,092 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD TE FLAP HAS A HOLE ,25MM X 25MM - UPPER & LOWER SKIN & CORE.   REPAIRED IAW EO 5752-1728, AND SRM 57-52-00-300-016..
